# SDR DXTA2023110299540

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 5,782 hours, 3,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 746810117
- Part serial: 0507
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT WITH THE MAIN CABIN DOOR CLOSED. NOTICED THAT THE LIGHTS ON THE CONTROL PANEL WERE FLICKERING AND THEN ON STEADY. ALSO BOTH THE WARNING LIGHTS ON THE DOOR WERE ON, AND WE WERE UNABLE TO OPEN THE MAIN CABIN DOOR. HAD TO POWER DOWN THE AIRCRAFT TO GET THE DOOR OPEN BUT THE ASSOCIATED LIGHTS ARE REMAINED ON UNTIL DISCONNECTING THE AIRCRAFT BATTERIES. PHOTOS INCLUDED. //SIGNOFF// CONNECTED GPU AND APPLIED POWER TO AIRCRAFT. AFTER SEVERAL OPS CHECSK OF MED WE WERE ABLE TO DUPLICATE  DISCREPANCY. REMOVED MED STEP ASSY AND PANELS AS REQUIRED. GAINED ACCESS TO MED UNLOCK HANDLE SWITCH AND WIRING HARNESS. CHECKED MED WIRING HARNESS AS REQUIRED WITH NO DEFECTS NOTED. CHECKED MED UNLOCK HANDLE BUTTON WITH NO DEFECTS NOTED. RECIEVED PCB NC101. GAINED ACCESS TO COCKPIT AND REMOVED PILOTS SIDE  SIDEWALL PANELS AS REQUIRED. GAINED ACCESS TO PCB BOX AND REMOVED COVER PANEL. REMOEVD AND REPLACED PCB NC101 AND OPS CHECKS FAILED. RE-INSTALLED ORIGINAL PCB NC101. RECEIVED EMAIL FROM MCC REQUESTING TO ACCOMPLISH SB680A-52-10 UPGRADE PCB NC105 PN: 7468101-17 TO PN: 7468101·20. AFTER SPEAKING WITH MCC WE AGREED DUE TO AIRCRAFT GOING IN FOR MX ON FEERY FLIGHT FOR MX TO REPLACE PCB NC105 AND IF ISSUE IS FIXED TO RELEASE AIRCRAFT. WE RECEIVED PCB NC105. GAINED ACCESS AND REMOVED AND REPLACED PCB NC105 PN OFF/ON: 7468101-17 SN OFF: 0507 SN ON: 32345684-2. OPS CHECKS GOOD AT THIS TIME. RE-INSTALLED COCKPIT PCB BOX COVER AND SIDEWALL. RE-INSTALLED MED PAN ELS AND STEP ASSY AS REQUIRED. ALL CHECKS GOOD. CLEANED UP WORKSTATION AND ACCOMPLISHED REOUIRED PAPERWORK. ORIGINAL SUBMISSION DATE: 11-2-2023
